MathSciNet Relay Station
MathSciNet bibliographic data
MR1925992 11R33 (11R32 12F10)
Cougnard, Jean; Queyrut, Jacques Construction de bases normales pour les extensions galoisiennes absolues à groupe de Galois quaternionien d'ordre 12. (French) [Construction of normal bases for absolute Galois extensions with quaternionic Galois group of order 12] J. Théor. Nombres Bordeaux 14 (2002), no. 1, 87–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement